# SDR 06FDEA1879

- Difficulty date: May 12, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 36,927 hours, 26,602 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Repair
- Condition: Misinstalled
- Location: Lt Pylon
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP REV NR POS PT1, PREVIOUS REPAIR FOUND LOCATED ON THE LT WING LOWER SURFACE OUTBD OF PYLON.  EXISTING REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN SRM REPAIR  NEW REPAIR ACCOMPLISHED PER E.A.6-5710-99711  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR"
